# SDR DALA2021012700502

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42L AND SPLICES LOCATED FROM FR 55 TO FR 58 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED STRINGER, PER A320 SRM 51-72-11.
